Jump to content
Important Survey - Please Participate ×

New member


[ni...]

Recommended Posts

Hi,

I was on Clonazepam and Temazepam for approximately 4 years.  Been totally free of it now for almost 15 months.  I am pretty much free of w/d sxs despite how horrific it was in the very beginning when I c/t'd the drugs for about 3 weeks, then reinstated to do a slow taper.  I still have tinnitus which can be very frustrating.  Never had that prior to being on benzos.

Link to comment
Share on other sites

Hi nickjoseph,

 

Welcome to Benzobuddies. Glad to hear you are so far off. As you probably know, tinnitus can be one of the longer lingering symptoms of benzo withdrawal.

 

You'll get lots of support here!

 

eljay

Link to comment
Share on other sites

I got tinnitus with an inner ear infection 24 years ago. THey said it would clear up in 6 months. I NEVER cleared up. It's a high pitched noise that is sometimes soft, sometimes loud. It can change in a split second. Other than when it makes these sudden changes, I don't think about it. That's the prevailing advice for tinnitus. Either yours will disappear as your GABAs heal more, or you'll learn to live with it. Of course tinnitus was very loud for me during w/d but it's gone back to the normal levels.
Link to comment
Share on other sites

Welcome nickjoseph!

 

I'm sure the tinnitus will leave as you heal more, for me the last thing to leave was the insomnia.  We're glad you're here.

 

Pam

Link to comment
Share on other sites

Thanks all for your responses & "hellos".  Sometimes the tinnitus is louder than normal.  I just truly wonder if it is ever gonna leave cuz it has been a little over 15 months since I completely stopped the benzos.  I know it can linger on because many people say it does.  It's just that 15 months seems to be a long, long time.  I just hate this.  If I would've known benzos would cause this awful tinnitus,  Iwould've hopefully found another solution to my issues back then.  The issues were hormonal, and I told my doctor what was going on.  I know not all doctors are bad.  Some are very good.  Mine just happened to fit in with the 90% of doctors out there--prescribing meds they know very little about--then dumping you and letting you figure out how to get off the drugs all by yourself.  If I sound bitter, I'm still struggling to overcome my anger towards my former doctor.  That was almost 2 years ago, and I have been been back to a regular doctor since.  Urgent care 1x for bronchitis.  If hind site was 20/20, I would've ridden out the hormonal crazies.  I hope that one day soon I will be able to put ALL this anger towards my doctor behind me because I know it doesn't hurt her what she did to me.  This only hurts me. :-\ :'(
Link to comment
Share on other sites

That was almost 2 years ago, and I have been been back to a regular doctor since.[quote

 

I meant that I have NOT been back to a regular doctor since then.

Link to comment
Share on other sites

Many of our members have anger for their Dr's, but I hope you'll try to get past it because it just makes you feel worse.  There are many discussions going on in another part of the forum, Chewing the Fat and Benzo's in the News, you'll find people there who do a little venting.

 

Please don't worry the tinnitus will be permanent, I know 15 months is an eternity when you feel awful, but even though I declared myself healed at 14 months, there were still things I had to heal from even then.

 

You can set your time zone by going to your profile, the time is automatically set for UK time, let me know if you need some help with setting it.

Link to comment
Share on other sites

×
×
  • Create New...